MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 CORAIL AMT SZ11 135 HIGH COL; CORAIL LINE EXTENSION IMPLANTS : HIP FEMORAL STEM

DEPUY INTERNATIONAL LTD - 8010379 CORAIL AMT SZ11 135 HIGH COL; CORAIL LINE EXTENSION IMPLANTS : HIP FEMORAL STEM
Model Number L971111
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 03/09/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).
 
Event or Problem Description
Revision completed due to instability of the hip joint and recurring dislocations.Cup and stem were revised.Doi: (b)(6) 2022.Dor: (b)(6) 2022.Affected side: left hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary an analysis of the product could not be performed since a physical sample was not received for evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.However, if the product is received at a later date, the investigation will be updated as applicable.

Brand Name
CORAIL AMT SZ11 135 HIGH COL
Common Device Name
CORAIL LINE EXTENSION IMPLANTS : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
Manufacturer (Section G)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI  
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key13903789
Report Number1818910-2022-05439
Device Sequence Number3883157
Product Code LZO
UDI-Device Identifier10603295455301
UDI-Public10603295455301
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K190344
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberL971111
Device Catalogue NumberL971111
Device Lot Number9397635
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2022
Supplement Date Received by Manufacturer04/09/2022
Initial Report FDA Received Date03/25/2022
Supplement Report FDA Received Date04/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/07/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALTRX +4 10D 36IDX52OD; ARTICULEZE M HEAD 36MM +5; PINNACLE SECTOR II CUP 52MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexFemale